MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE; SYRINGE AND NEEDLE
Catalog Number 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.H a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd integra¿ syringe, retracting needle "the protective cap has become dislodged from the needle inside the package and the needle is protruding through the outside plastic wrapper".There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
It was reported that before use of the bd integra syringe, retracting needle "the protective cap has become dislodged from the needle inside the package and the needle is protruding through the outside plastic wrapper".There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacture: no.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Dhr: no issues related to these complaints were recorded while producing these batches.No qns were issued as well.

Brand Name
BD INTEGRA¿ SYRINGE, RETRACTING NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7813845
Report Number1911916-2018-00473
Device Sequence Number19129758
Product Code MEG
UDI-Device Identifier30382903053118
UDI-Public30382903053118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Catalogue Number305311
Device Lot Number6299679
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;